Does pepcid complete affect osteoporosis and /or bones?

Question is Closed Report Mark as Favorite

Answers (3)

Anonymous

4 Jul 2010

Hi this is what I found on this site

Pepcid Complete

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Pepcid Complete:

Constipation; diarrhea; dizziness; headache.

Seek medical attention right away if any of these SEVERE side effects occur when using Pepcid Complete:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); loss of appetite; muscle weakness; nausea; seizures; slow reflexes; vomiting.

CONTACT YOUR DOCTOR ANYWAY AND EXPLAIN WHAT YOU ARE EXPERERIENCING... JUST TO BE ON THE SAFE SIDE

Read more: http://www.drugs.com/sfx/pepcid-side-effects.html#ixzz0smJBEKkT

Votes: +0
Anonymous

4 Jul 2010

I have to say the same, Check with your doctor if side effects persist or become bothersome when using Pepcid Complete. Sorry that i can't give a better answer
bucky1

Votes: +0

27 Nov 2010

where the heck has this product gone? is there a problem, why was it pulled from the shelves?

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Pepcid Complete - How long can you take pepcid?

months, years etc. without damage to the body ?

1 answer 13 Oct 2010

Pepcid Complete - I just discovered my mom has been taking 20mg famotidine tablets.. 25+ at a time?

... sometimes a whole bottle in one day. I am concerned she may have been doing it for years, what should I watch out for? since she will not listen ...

1 answer 11 Mar 2012

Will years of using Pepcid Complete possibly contribute to hair loss and softening of fingernails?

Have always had full head of hair and strong fingernails. Only drugs that go into my body are Insulin and Pepcid Complete.

1 answer 17 May 2012

I took an antibiotic and 2 min later it felt as if my throat/chest is on fire! Nothing is helping!?

I even took a pepcid complete and it isn't doing anything. It hurts so bad and I am having a hard time breathing. I've been on Doxycycline ...

1 answer 22 Oct 2013